# SDR DALA2023031501887

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 54,323 hours, 39,352 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9574 -ATB- THE FLIGHT CREW ACCOMPLISHED AN AIR TURN BACK AFTER THE CONTROL TOWER INFORMED THEM OF SOMETHING OBSERVED TRAILING THE AIRCRAFT. THE CREW CONFIRMED A 2000# FUEL IMBALANCE BETWEEN THE LEFT AND THE RIGHT WING TANK QUANTITIES. THE LANDING WAS UNEVENTFUL, AND NO FUEL WAS LEAKING ONCE THE AIRCRAFT WAS ON THE GROUND. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE RIGHT OVER-WING FUEL CAP WAS MISSING AND ALLOWING THE FUEL TO VENT OUT OF THE RIGHT WING TANK. THE FUEL CAP WAS REPLACED AND NO OTHER LEAKS WERE NOTED. THE AIRCRAFT RETURNED TO SERVICE. (LP #4043130)
